Monotone semiflows generated by functional differential equations

Research output: Contribution to journalArticle

153 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)420-442
Number of pages23
JournalJournal of Differential Equations
Volume66
Issue number3
DOIs
StatePublished - Mar 15 1987
Externally publishedYes

Fingerprint

Semiflow
Functional Differential Equations
Monotone

ASJC Scopus subject areas

  • Analysis

Cite this

Monotone semiflows generated by functional differential equations. / Smith, Hal.

In: Journal of Differential Equations, Vol. 66, No. 3, 15.03.1987, p. 420-442.

Research output: Contribution to journalArticle

@article{6b6e3935c2e1429fbdf6242962efdb5e,
title = "Monotone semiflows generated by functional differential equations",
author = "Hal Smith",
year = "1987",
month = "3",
day = "15",
doi = "10.1016/0022-0396(87)90027-1",
language = "English (US)",
volume = "66",
pages = "420--442",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "3",

}

TY - JOUR

T1 - Monotone semiflows generated by functional differential equations

AU - Smith, Hal

PY - 1987/3/15

Y1 - 1987/3/15

UR - http://www.scopus.com/inward/record.url?scp=0001243427&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001243427&partnerID=8YFLogxK

U2 - 10.1016/0022-0396(87)90027-1

DO - 10.1016/0022-0396(87)90027-1

M3 - Article

AN - SCOPUS:0001243427

VL - 66

SP - 420

EP - 442

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 3

ER -